# SDR 08FDEA02713

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 652165688
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E PANEL SEAL RETAINER IS CORRODED WS 167 TO 222 JUST AFT OF  AFT SPAR LWR CHORD FABRICATED NEW, 2 EA SEAL RETAINERS ON LT WING LOWER T/E PANEL FROM WS 162 TO 222.  REF DWG 65-21656-88, TREATED, PRIMED, AND INSTALLED REF SRM 51-10-2 PG 1-7, 51-30-10 PG 1, 2, 13.  THIS IS CLASSIFIED AS A MINOR REPAIR.
